# SDR USAA040133

- Difficulty date: April 15, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED 2.20 INCHES LONG BY 2.40 INCHES WIDE, FRAME 66-68 AT ENTRY L-2 DOOR, NR 261FF.  CORROSION LEVEL 2, TASK NR JA-260-53100.  REMOVED AND REPLACED WITH NEW PART PER SRM 51-74-00, 51-42-11.  (M)
